# SDR MYW2002F00000

- Difficulty date: May 13, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO DESCENT NR 2 ENGINE LOW OIL PRESS/FILTER BYPASS LIGHT ILLUMINATED.  ENG NR2 PARAMETERS INDICATION ARE NORMAL OIL PRESS 47 PSI, OIL TEMP 81 DEGREE C, EPR NR 2-165, N1-80.9, EGT-400 DEG. C, N2-85.9, FF-3000PPH, CSD IN TEMP 50 DEG. C, RISE -8 DEG. C.  GEN VOLTS-115, FREQ-400HZ.  ACCOMPLISHED PROCEDURES LOW OIL PRESS/FILTER BYPASS LIGHT ILLUM CHECK LIST PAGE 2A.19.9.  RESTARTED NR 2 ENGINE, THROTTLE TO IDLE AS PER CHECK LIST NO HELP.  LIGHT REMAINED ILLUMINATED.  LANDED, FOUND METAL IN MAIN OIL FILTER.  FLUSHED SYST AND INSTALLED NEW FILTER.  RAN ENGINE STILL HAD METAL SHAVINGS.  REMOVED AND REPLACED NR 2 ENGINE.  OPS CHECKED FOUND NO FAULTS.  RETURNED A/C TO SERVICE.
